# SDR AALA202212211060

- Difficulty date: December 16, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 36,037 hours, 15,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U141
- Condition: Cracked
- Location: Bs 328-344 Lbl45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD PASSENGER CABIN LEFT HAND INTERCOSTAL LOCATED FROM BS 328 TO BS 344 AT LBL 45. REPLACED INTERCOSTAL PER AARD 51-00-05-1 AND DWG 141A5400.
